# SDR AALA201711279032

- Difficulty date: November 26, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 56,745 hours, 21,203 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  BOTH FORWARD FLIGHT ATTENDANT EMERGENCY FLASHLIGHTS ARE DEAD.  REMOVED AND REPLACED LEFT FORWARD FLASHLIGHT AND RIGHT FORWARD FLASHLIGHT (AALA201711289036).  OPERATIONAL CHECK GOOD.
